Alert archive / Indiana / Small Craft Advisories in 2017
Small Craft Advisory 16, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Mar 4, 2017, 3:47 PM EST. It took effect at Mar 4, 2017, 10:00 PM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2017, 3:47 PM EST (20:47 UTC)
- In effect from
- Mar 4, 2017, 10:00 PM EST
- Expired
- Mar 6, 2017, 10:00 AM EST
- In force
- 36 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
504 WHUS73 KIWX 042047 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 347 PM EST SAT MAR 4 2017 LMZ043-046-050500- /O.NEW.KIWX.SC.Y.0016.170305T0300Z-170306T1200Z/ /O.NEW.KIWX.GL.A.0005.170306T1200Z-170307T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 347 PM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * WINDS: SOUTHEAST 15 TO 25 KNOTS VEERING SOUTH SUNDAY. FREQUENT GUSTS TO 35 KNOTS EXPECTED MONDAY MORNING AND MONDAY NIGHT. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
161 WHUS73 KIWX 050334 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1034 PM EST SAT MAR 4 2017 LMZ043-046-051145- /O.CON.KIWX.SC.Y.0016.000000T0000Z-170306T1200Z/ /O.CON.KIWX.GL.A.0005.170306T1200Z-170307T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1034 PM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * WINDS: SOUTHEAST 15 TO 25 KNOTS VEERING SOUTH SUNDAY. FREQUENT GUSTS TO 35 KNOTS EXPECTED MONDAY AND MONDAY NIGHT. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
040 WHUS73 KIWX 050904 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 404 AM EST SUN MAR 5 2017 LMZ043-046-051715- /O.CON.KIWX.SC.Y.0016.000000T0000Z-170306T1200Z/ /O.CON.KIWX.GL.A.0005.170306T1200Z-170307T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 404 AM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * WINDS: SOUTHEAST 15 TO 25 KNOTS VEERING SOUTH TODAY. FREQUENT GUSTS TO 35 KNOT GALES POSSIBLE MONDAY AND MONDAY NIGHT. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
491 WHUS73 KIWX 051552 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1052 AM EST SUN MAR 5 2017 LMZ043-046-060000- /O.CON.KIWX.SC.Y.0016.000000T0000Z-170306T1200Z/ /O.CON.KIWX.GL.A.0005.170306T1200Z-170307T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1052 AM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * WINDS: SOUTH 10 TO 20 KNOTS GUSTING TO 25 KNOTS TODAY AND TONIGHT, INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES MONDAY, THEN VEERING SOUTHWEST MONDAY NIGHT. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 6 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
942 WHUS73 KIWX 052037 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 337 PM EST SUN MAR 5 2017 LMZ043-046-060445- /O.EXT.KIWX.SC.Y.0016.000000T0000Z-170306T1500Z/ /O.UPG.KIWX.GL.A.0005.170306T1200Z-170307T1200Z/ /O.NEW.KIWX.GL.W.0005.170306T1500Z-170307T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 337 PM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY... ...GALE WARNING IN EFFECT FROM 10 AM MONDAY TO 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 4 AM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH 10 TO 20 KNOTS GUSTING TO 25 KNOTS TONIGHT, INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES MONDAY, THEN VEERING SOUTHWEST MONDAY NIGHT. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 6 FEET BY MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
060 WHUS73 KIWX 060303 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1003 PM EST SUN MAR 5 2017 LMZ043-046-061100- /O.CON.KIWX.SC.Y.0016.000000T0000Z-170306T1500Z/ /O.CON.KIWX.GL.W.0005.170306T1500Z-170307T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1003 PM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM MONDAY TO 4 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 AM MONDAY TO 4 AM EST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY. * WINDS: SOUTH 15 TO 20 KNOTS GUSTING TO 25 KNOTS TONIGHT, INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES MONDAY, THEN VEERING SOUTHWEST MONDAY NIGHT. * WAVES: 2 TO 4 FEET BUILDING TO 3 TO 6 FEET BY MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
865 WHUS73 KIWX 060855 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 355 AM EST MON MAR 6 2017 LMZ043-046-061700- /O.CON.KIWX.SC.Y.0016.000000T0000Z-170306T1500Z/ /O.CON.KIWX.GL.W.0005.170306T1500Z-170307T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 355 AM EST MON MAR 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: SOUTH WINDS INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 40 KNOT GALES THIS AFTERNOON AND VEERING SOUTHWEST TONIGHT. * WAVES: 3 TO 5 FEET BUILDING TO 5 TO 8 FEET BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
352 WHUS73 KIWX 061526 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1026 AM EST MON MAR 6 2017 LMZ043-046-062330- /O.EXP.KIWX.SC.Y.0016.000000T0000Z-170306T1500Z/ /O.CON.KIWX.GL.W.0005.000000T0000Z-170307T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1026 AM EST MON MAR 6 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: SOUTH WINDS INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 40 KNOT GALES THIS AFTERNOON AND VEERING SOUTHWEST TONIGHT. * WAVES: 3 TO 6 FEET BUILDING TO 5 TO 8 FEET BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 2:29 PM EST, 1 hour 18 minutes earlier.
Area forecast discussion, Mar 4, 2:29 PM EST, 1 hour 18 minutes before
Area Forecast Discussion...Correction National Weather Service Northern Indiana 229 PM EST Sat Mar 4 2017 .SYNOPSIS... Issued at 227 PM EST Sat Mar 4 2017 Dry conditions and mostly clear to partly cloudy skies are expected into tonight and Sunday as an upper level ridge builds in. Lows tonight will range between the mid 20s and low 30s...with highs on Sunday well into the 50s as winds turn southerly. Monday into early Tuesday will feature increasing chances for showers and perhaps a few thunderstorms. Highs on Monday will reach to near 60 degrees. && .SHORT TERM...(This Evening through Sunday) Issued at 227 PM EST Sat Mar 4 2017 Quiet tonight into Sunday as an upper level ridge builds in overhead. At the sfc southeast winds will veer more southerly tomorrow sending temps will into the 50s to near 60 by Sunday afternoon in wake of a warm front. Overall dearth of moisture/forcing with this frontal passage will ensure dry wx and mostly clear skies. && .LONG TERM...(Sunday Night through Saturday) Issued at 227 PM EST Sat Mar 4 2017 Increasing/persistent low level south-southwest flow will finally tap into some GOM moisture Monday into Monday night. Precipitable water values will increase to near 1 inch and surface dewpoints into the 50s. This flux of deeper moisture within broad LLJ/corridor of isentropic ascent will result in increasing clouds/winds and chances for showers on Monday, though concerned going high PoPs on Monday may be a little overdone given no obvious larger scale forcing mechanism. This changes later Monday night or early Tuesday (models still differ on exact timing) as strongly forced cold front trails though under deep low emerging over south-central Canada. A line of heavier showers and perhaps a few thunderstorms should accompany the front as it progresses through. Breezy/cooler/mainly dry conditions are expected post-frontal into the middle of the week. Far north track of occlusion to near Hudson Bay will allow colder airmass and wrap around moisture within larger scale trough axis to pass off to the north...likely resulting in dry conditions and mostly clear to partly cloudy skies. Confidence in details lowers by Friday and Saturday as flow pattern flattens and disturbances track east near a frontal zone over or just north of the local area. The result (for now) is renewed chances for showers and above normal temperatures. && .AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon) Issued at 1158 AM EST Sat Mar 4 2017 Shearing out vort max movg se across central OH valley with upr ridge building into IN in its wake will result in clouds over the area grdly dissipating this aftn/eve. Ceilings vfr at sbn/fwa but mvfr just to the sw where accumulating snow fell this morning. Expect these lower clouds will stay sw of the terminals this aftn but carried sct015 for the first few hours just in case. Dry airmass will dominate the rest of the taf period allowing for contd vfr conditions. Rather brisk ESE winds behind strong sfc high pressure ridge over se canada and the ern u.s. will grdly veer to a more southerly direction as the ridge moves slowly east and a trof moves into the high plains. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Steinwedel SHORT TERM...Steinwedel LONG TERM...Steinwedel AVIATION...JT Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Mar 4, 12:13 PM EST, 3 hours 34 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Northern Indiana 1213 PM EST Sat Mar 4 2017 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-051715- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 1213 PM EST Sat Mar 4 2017 /1113 AM CST Sat Mar 4 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...This afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a chance for thunderstorms Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-051715- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 1213 PM EST Sat Mar 4 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and Tonight Winds of 15 to 25 knots are possible tonight. A small craft advisory may be needed. .DAYS TWO THROUGH SEVEN...Sunday through Friday Conditions hazardous to small craft are likely at times from Sunday through Wednesday night. Strong south to southwest winds are expected Monday and Monday night. Strong west to northwest winds are expected late Tuesday night into Wednesday night. There is a chance for gale force winds to develop during these periods as well. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 3:47 PM EST | Gale Watch | IWX | 24 hr |
Nearby
Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.